# SDR AALA20021595

- Difficulty date: November 5, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N591AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53254
- Engine: Pwa JT8D219
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MEM - FLT 814 - DFW-PHL, EN ROUTE AIRCRAFT LOST OIL PRESSURE IN NR 2 ENGINE.  AIRCRAFT LANDED MEM WITHOUT INCIDENT.  MAINTENANCE DISCOVERED PORT LP5 GEARBOX THREADS STRIPPED.  AIRCRAFT BEING FERRIED TO TUL FOR ENGINE CHANGE.  (M)
